question-icon

After I Had A Kidney Stone Removed By Hig Frequence

default
Posted on Sun, 2 Sep 2018
Question: After I had a kidney stone removed by hig frequence sound, ,for months now I have bee experiencing full body tremors . the start in the bladder/kidney area and vibrate my whole body , sometime for an hour or more. what can i do to stop them . Ive had three doctors and a pharmacys look at me meds for problem side effects but none had and idea why the vibrations start and spread. Please help me.
doctor
Answered by Dr. Arnold Zedd (40 minutes later)
Brief Answer:
body tremors

Detailed Answer:
Hello and welcome to Ask A Doctor. I have read your query and here is my advice.
Tremors can occur if there are other family members who have them. They can be due to medications such as antihistamines as well as narcotic withdrawal. Intension(absent at rest but evident with action) tremors are associated with disease of the nervous system.
It is unlikely that your tremors are related to the kidney stone.
Tremors are a neurological condition that is one of a group of neurological diseases known as movement disorders.
You will receive the best evaluation and care if you are seen by an adult neurologist who
specializes in movement disorders.
If you cannot locate this type of subspecialist in your community, then inquire at the nearest University Medical School. This kind of doctor will be part of the Neurology Department.
Hope I have answered your query. If you have any further questions, I will be happy to help.
Arnold Zedd, MD





Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Arnold Zedd

Pediatrician

Practicing since :1973

Answered : 530 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
After I Had A Kidney Stone Removed By Hig Frequence

Brief Answer: body tremors Detailed Answer: Hello and welcome to Ask A Doctor. I have read your query and here is my advice. Tremors can occur if there are other family members who have them. They can be due to medications such as antihistamines as well as narcotic withdrawal. Intension(absent at rest but evident with action) tremors are associated with disease of the nervous system. It is unlikely that your tremors are related to the kidney stone. Tremors are a neurological condition that is one of a group of neurological diseases known as movement disorders. You will receive the best evaluation and care if you are seen by an adult neurologist who specializes in movement disorders. If you cannot locate this type of subspecialist in your community, then inquire at the nearest University Medical School. This kind of doctor will be part of the Neurology Department. Hope I have answered your query. If you have any further questions, I will be happy to help. Arnold Zedd, MD